# SDR IXXA06SMN105S

- Difficulty date: May 11, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Aileron Trim Tab
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT HAND WING- INBOARD AILERON TRIM TAB UPPER AND LOWER SKIN DELAMINATED.  CLEANED AND BONDED RIGHT HAND INBOARD AILERON TRIM TAB UPPER AND LOWER SKIN EDGE WITH HYSOL IAW DC8 SRM 51-1-9.
